# SDR QMLA2025030520033

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 9,357 hours, 24,240 cycles
- Engine time: 9,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES610602
- Condition: Failed
- Location: Zone 200
- Part time: 148 hours, 363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHENEVER THE AIR CONDITIONING IS TURNED ON THERE IS A STRONG BURNING ELECTRICAL SMELL/FUMES
